# SDR AALA201712139001

- Difficulty date: December 10, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 50,911 hours, 14,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. DOOR L4 ARM LIGHT INOPERATIVE. REMOVED AND REPLACED BULB AT L4 DOOR SLIDE. INDICATOR OPERATIONAL CHECK GOOD PER AMM 33-13-00.
